8 doctors weighed in:

Could my drug regimen of depakote, omeprazole, percocet, calcium, and vitamin d be causing constipation?

8 doctors weighed in
Dr. Bryan Levey
Pediatrics
4 doctors agree

In brief: Yes

Constipation is a known side effect of both Percocet and omeprazole.
If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.

In brief: Yes

Constipation is a known side effect of both Percocet and omeprazole.
If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.
Dr. Bryan Levey
Dr. Bryan Levey
Thank
Dr. Troy Reyna
Surgery - Pediatric
2 doctors agree

In brief: Yes

Especially the percocet.
Many analgesics and/ or narcotics affect GI motility resulting in constipation.

In brief: Yes

Especially the percocet.
Many analgesics and/ or narcotics affect GI motility resulting in constipation.
Dr. Troy Reyna
Dr. Troy Reyna
Thank
Dr. Alan Ali
Psychiatry

In brief: Constipation

Any of those is possible in combination.
Most offending agent of those is the narcotic percocet.

In brief: Constipation

Any of those is possible in combination.
Most offending agent of those is the narcotic percocet.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors